Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 23, NWS Milwaukee, WI

November 12, 2011

NWS Milwaukee, WI issued this gale warning at Nov 12, 2011, 3:40 PM CST. It took effect at Nov 12, 2011, 7:54 PM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 3:40 PM CST (21:40 UTC)
In effect from
Nov 12, 2011, 7:54 PM CST
Expired
Nov 13, 2011, 6:00 PM CST
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WHUS73 KMKX 122140
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST SAT NOV 12 2011

...STRONG SOUTH TO SOUTHWEST WINDS AND HIGH WAVES EXPECTED TONIGHT
AND SUNDAY...

.STRONG LOW PRESSURE WILL MOVE NORTHEAST INTO SOUTHWESTERN ONTARIO
CANADA TONIGHT...THEN NORTHEAST ON SUNDAY. BRISK SOUTH WINDS ARE
EXPECTED TO CONTINUE THROUGH TONIGHT...WITH STRONG SOUTH TO
SOUTHWEST WINDS REACHING GALE FORCE ON SUNDAY. THESE WINDS WILL
SLOWLY WEAKEN SUNDAY NIGHT INTO MONDAY. THESE WINDS WILL GENERATE
HIGH WAVES FOR MUCH OF THIS PERIOD.

LMZ643>646-130545-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-111113T1500Z/
/O.UPG.KMKX.GL.A.0009.111113T1500Z-111114T0000Z/
/O.NEW.KMKX.GL.W.0023.111113T1500Z-111114T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: SOUTH WINDS OF 10 TO 20 KNOTS WILL GUST UP TO 25 KNOTS
  UNTIL EARLY EVENING. SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS
  TONIGHT. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED EARLY
  SUNDAY...REACHING UP TO 40 KNOT GALES IN THE LATE MORNING AND
  AFTERNOON. THE WINDS WILL GRADUALLY WEAKEN SUNDAY NIGHT INTO
  MONDAY.

* WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET THROUGH EARLY
  EVENING. WAVES WILL BUILD TO 4 TO 7 FEET TONIGHT...AND UP TO 5
  TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING SUNDAY NIGHT INTO
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
6 follow-up statements
354 
WHUS73 KMKX 130154
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 PM CST SAT NOV 12 2011

...STRONG SOUTH TO SOUTHWEST WINDS AND HIGH WAVES EXPECTED
TONIGHT AND SUNDAY...

.STRONG LOW PRESSURE WILL MOVE NORTHEAST INTO SOUTHWESTERN
ONTARIO CANADA TONIGHT...THEN NORTHEAST ON SUNDAY. BRISK SOUTH
WINDS ARE EXPECTED TO CONTINUE THROUGH TONIGHT...WITH STRONG
SOUTH TO SOUTHWEST WINDS REACHING GALE FORCE OVER THE SOUTHERN
MARINE ZONES TONIGHT...AND ALL OF THE NEARSHORE ZONES ON SUNDAY.
THESE WINDS WILL SLOWLY WEAKEN SUNDAY NIGHT INTO MONDAY. THE
STRONG WINDS WILL GENERATE HIGH WAVES FOR MUCH OF THIS PERIOD.

LMZ645-646-131000-
/O.CAN.KMKX.SC.Y.0088.000000T0000Z-111113T1500Z/
/O.EXT.KMKX.GL.W.0023.111113T0154Z-111114T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
754 PM CST SAT NOV 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
6 PM CST SUNDAY. 

* WINDS: SOUTH WINDS OF 20 TO 25 KNOTS WILL GUST UP TO 35 KNOTS
  TONIGHT. THE WINDS MAY TAPER OFF FOR A TIME TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS OVERNIGHT. SOUTH TO SOUTHWEST WINDS TO 30
  KNOTS...WITH GUSTS TO 35 KNOTS ARE EXPECTED EARLY SUNDAY...
  REACHING UP TO 40 KNOT GALES IN THE LATE MORNING AND AFTERNOON.
  THE WINDS WILL GRADUALLY WEAKEN SUNDAY NIGHT INTO MONDAY.

* WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT...AND UP TO 5
  TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING SUNDAY NIGHT INTO
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-131000-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-111113T1500Z/
/O.CON.KMKX.GL.W.0023.111113T1500Z-111114T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
754 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS LATER TONIGHT. SOUTH TO SOUTHWEST
  WINDS TO 30 KNOTS ARE EXPECTED EARLY SUNDAY...REACHING UP TO 40
  KNOT GALES IN THE LATE MORNING AND AFTERNOON. THE WINDS WILL
  GRADUALLY WEAKEN SUNDAY NIGHT INTO MONDAY.

* WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET LATE TONIGHT...AND
  UP TO 5 TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING SUNDAY NIGHT
  INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
602 
WHUS73 KMKX 130925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST SUN NOV 13 2011

...STRONG SOUTH TO SOUTHWEST WINDS AND HIGH WAVES EXPECTED
TODAY...

.STRONG LOW PRESSURE WILL MOVE TO JAMES BAY CANADA. BRISK SOUTH
WINDS ARE EXPECTED TO CONTINUE...WITH STRONG SOUTHWEST WINDS
REACHING GALE FORCE TODAY AS A COLD FRONT MOVES ACROSS THE LAKE
MICHIGAN REGION. THESE WINDS WILL SLOWLY WEAKEN SUNDAY NIGHT INTO
MONDAY. THE STRONG WINDS WILL CONTINUE THE HIGH WAVES FOR MUCH OF
THIS PERIOD.

LMZ643-644-131730-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-111113T1500Z/
/O.CON.KMKX.GL.W.0023.111113T1500Z-111114T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
325 AM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 AM CST THIS MORNING. 

* WINDS: SOUTH WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
  INCREASE TO 25 KNOTS WITH GUSTS REACHING TO 35 KNOT GALES IN THE
  LATE MORNING AND AFTERNOON. THE WINDS WILL GRADUALLY WEAKEN
  TONIGHT INTO MONDAY.

* WAVES: 5 TO 8 FEET TODAY...BEFORE SLOWLY SUBSIDING TONIGHT INTO
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-131730-
/O.CON.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: SOUTH TO 30 KNOTS...WITH GUSTS TO 35 KNOTS ARE EXPECTED
  THIS MORNING...REACHING UP TO 40 KNOT GALES IN THE LATE MORNING
  AND AFTERNOON. THE WINDS WILL GRADUALLY WEAKEN TONIGHT INTO
  MONDAY.

* WAVES: 5 TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING TONIGHT INTO
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
904 
WHUS73 KMKX 131605
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 AM CST SUN NOV 13 2011

...STRONG SOUTHWEST WINDS AND HIGH WAVES EXPECTED TODAY...

.STRONG LOW PRESSURE WILL MOVE TO JAMES BAY CANADA TODAY. STRONG
SOUTHWEST WINDS WILL CONTINUE TO REACH GALE FORCE
TODAY...ESPECIALLY AFTER A COLD FRONT MOVES EAST ACROSS THE LAKE
MICHIGAN REGION EARLY THIS AFTERNOON. THESE WINDS WILL SLOWLY
WEAKEN TONIGHT. THE STRONG WINDS WILL CONTINUE THE HIGH WAVES
TODAY INTO THIS EVENING. A SMALL CRAFT ADVISORY WILL BE NEEDED
AFTER THE GALE WARNING EXPIRES FOR THIS EVENING.

LMZ643>646-140000-
/O.CON.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1005 AM CST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: SOUTHWEST TO 30 KNOTS...WITH GUSTS UP TO 40 KNOT GALES
  THROUGH TODAY. THE WINDS WILL GRADUALLY WEAKEN TONIGHT.

* WAVES: 4 TO 7 FEET TODAY...BEFORE SLOWLY SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
077 
WHUS73 KMKX 132137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST SUN NOV 13 2011

...STRONG SOUTHWEST WINDS AND HIGH WAVES LATE THIS AFTERNOON...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO JAMES BAY CANADA
LATE THIS AFTERNOON. STRONG SOUTHWEST WINDS WITH THE LOW WILL
CONTINUE TO REACH GALE FORCE LATE THIS AFTERNOON. THESE WINDS WILL
GRADUALLY WEAKEN TONIGHT. 

THE STRONG WINDS WILL CONTINUE THE HIGH WAVES INTO THIS EVENING. A
SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRES
FOR THIS EVENING...MAINLY FOR THE HIGH WAVES.

LMZ643>646-140000-
/O.CON.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: SOUTHWEST GALES UP TO 40 KNOTS THROUGH LATE THIS
  AFTERNOON. THE WINDS WILL GRADUALLY WEAKEN TONIGHT.

* WAVES: 3 TO 6 FEET LATE THIS AFTERNOON INTO THIS EVENING...THEN
  SUBSIDING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
593 
WHUS73 KMKX 140006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CST SUN NOV 13 2011

...|SOUTHWEST WINDS TO GRADUALLY EASE OVERNIGHT...

.THE TIGHT SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
WILL RELAX AS LOW PRESSURE LIFTS OFF TO THE NORTHEAST. GUSTY
SOUTHWEST TO WEST WINDS WILL SLOWLY LOWER THROUGH THE
NIGHT...FALLING BELOW SMALL CRAFT CRITERIA BY LATE THIS EVENING.

LMZ643>646-140400-
/O.EXP.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
/O.NEW.KMKX.SC.Y.0089.111114T0006Z-111114T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS EARLY THIS EVENING...EASING TO 10 TO 20 KNOTS BY MID-
  EVENING. THE WINDS WILL CONTINUE TO GRADUALLY WEAKEN OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 2 TO 4 FEET
  BY LATE THIS EVENING...WITH THE HIGHER WAVES TOWARD OPEN WATER. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
386 
WHUS73 KMKX 140007 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CST SUN NOV 13 2011

...SOUTHWEST WINDS TO GRADUALLY EASE OVERNIGHT...

.THE TIGHT SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
WILL RELAX AS LOW PRESSURE LIFTS OFF TO THE NORTHEAST. GUSTY
SOUTHWEST TO WEST WINDS WILL SLOWLY LOWER THROUGH THE
NIGHT...FALLING BELOW SMALL CRAFT CRITERIA BY LATE THIS EVENING.

LMZ643>646-140400-
/O.EXP.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
/O.NEW.KMKX.SC.Y.0089.111114T0007Z-111114T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
607 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS EARLY THIS EVENING...EASING TO 10 TO 20 KNOTS BY MID-
  EVENING. THE WINDS WILL CONTINUE TO GRADUALLY WEAKEN OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 2 TO 4 FEET
  BY LATE THIS EVENING...WITH THE HIGHER WAVES TOWARD OPEN WATER. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CORRECTED FOR STRAY PUNCUATION IN HEADLINE

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 3:08 PM CST, 32 minutes earlier.

Area forecast discussion, Nov 12, 3:08 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CST SAT NOV 12 2011

.VERY SHORT TERM...TONIGHT AND SUNDAY.

HIGH CLOUDS WILL CONTINUE TO SHIFT INTO THE AREA THIS
EVENING...WITHIN WARM AIR ADVECTION REGIME. SOUTH WINDS SHOULD
REMAIN UP TONIGHT WITH TIGHT PRESSURE GRADIENT REMAINING. INCREASING
MOISTURE WITH WARM AIR ADVECTION IN THE LOWEST LEVELS WILL SATURATE
AIR COLUMN UNDER INVERSION...AND SHOULD LEAD TO LOW STRATUS CLOUD
DEVELOPMENT LATER TONIGHT. NAM/GFS/RUC FORECAST SOUNDINGS ALL SHOW
THIS DEVELOPMENT...WITH THE RUC TOO AGGRESSIVE WITH ITS ONSET. THIS
SHOULD KEEP LOWS IN THE LOWER TO MID 40S.

LOW STRATUS CLOUDS SHOULD LINGER THROUGH THE MORNING SUNDAY...AS
MOIST AIR REMAINS TRAPPED UNDER INVERSION. THESE CLOUDS SHOULD LIMIT
SOME OF THE GUSTINESS WITH THE WINDS DURING THE MORNING...UNTIL THE
COLD FRONT PASSES THROUGH THE AREA LATE MORNING/EARLY AFTERNOON.
PRESSURE GRADIENT ACTUALLY WEAKENS WITH APPROACH AND PASSING OF THE
FRONT DURING THIS TIME...WHICH SHOULD ALSO LIMIT SOME OF THE MIXING
AND GUSTS. SHORTWAVE TROUGH ALSO SHIFTS THROUGH THE REGION DURING
THIS TIME. THIS AND THE FRONT SHOULD ALLOW FOR CHANCES OF
SHOWERS...THOUGH AIR COLUMN HAS A HARD TIME SATURATING THROUGH A
DEEP LAYER. SHOWER CHANCES LINGER IN THE NORTHEAST INTO THE EARLY
AFTERNOON.

BEST SHOT AT STRONG WINDS APPEARS TO BE AFTER THE COLD FRONTAL
PASSAGE DURING THE AFTERNOON...ESPECIALLY IN THE FAR SOUTHEAST
COUNTIES WHERE THE PRESSURE GRADIENT WILL BE THE STRONGEST. DRY SLOT
STAYS JUST SOUTH OF THE FORECAST AREA AS WELL DURING THE AFTERNOON.
FOR NOW...WILL HOLD OFF ON A WIND ADVISORY FOR THE FAR SOUTHEAST
COUNTIES. A LOT WILL DEPEND ON HOW EXTENSIVE THE LOW STRATUS
BECOMES. HIGHS SHOULD BE IN THE LOWER TO MID 50S.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

FOCUS OF THIS PERIOD ON LIGHT PRECIP THREAT ON MONDAY AND TUESDAY.
PASSING SHORT WAVE TROUGH ON SUNDAY WILL NUDGE BAROCLINIC ZONE
SOUTHWARD INTO CENTRAL MS VALLEY REGION WHICH WILL EXTEND NORTHEAST
INTO ERN GTLAKES.  SHORT TERM GUIDANCE IN GOOD AGREEMENT ON CARRYING
SHORT WAVE ALONG THERMAL RIBBON ENE ON MONDAY.  BOTH GFS AND NAM
KEEP QPF SOUTH OF WI OVER IL/IN INTO SRN LWR MI ON MONDAY...HOWEVER
OTHER GUIDANCE INCLUDING ECMWF...UKMT AND GEM-NHEM DOES BRING LIGHT
QPF INTO SRN WI.  FURTHER DIAGNOSIS OF NAM AND GFS REVEALS BURST OF
10 TO 20 UNIT LAYER Q-VECTOR CONVERGENCE MOVING RAPIDLY EWD ACROSS
SRN WI WITH LAYER RH EXTENDING FROM 1K FEET THROUGH 10K.  295 THETA
SFC MONDAY MORNING SHOWS RAPID MOISTENING WITH CONDENSATION PRESSURE
DEFICITS LOWERING TO LESS THAN 10MB WITH 3-5MICROBARS ISENTROPIC
UPGLIDE.  OMEGA QUICKLY SHIFTS EAST IN THE AFTN.  WL CONTINUE LOW
POPS FOR NOW...WITH BEST CHANCE IN THE SOUTHEAST CORNER OF WI.

LOW PRESSURE MOVING EAST THRU SRN CAN WL DRAG MID LEVEL TROF AND SFC
FRONT THROUGH SRN WI ON TUE.  MOISTURE AND SATURATION LIMITED AND
CONFINED MOSTLY TO NRN HALF OF WI.  FOR NOW WL CONTINUE SCHC POPS ON
TUE...WITH COLDER AIR SURGING IN DURING THE DAY BEHIND SFC FRONT. WL
HAVE NARROW STRIP OF SLIGHTLY HIGHER POPS ALONG NRN BORDER.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

GENERAL MODEL CONSENSUS THROUGH THIS PERIOD...FOR THE MOMENT.
DESPITE LIMITED FORCING ASSOCIATED WITH TUESDAY SHORT WAVE...PUSH OF
COLDER AIR WILL SETTLE OVER SOUTHERN WI TUE NIGHT AND WED.  85H
TEMPS EXPCD TO DROP AROUND 15C IN THE 24 HOUR PERIOD FROM MID-DAY
TUE TO WED...TO AROUND -10C.  HENCE DAYTIME TEMPS WILL BE IN THE 30S
FOR MOST OF WED.

AMPLIFYING LONG WAVE TROFFING STILL EXPECTED TO DEVELOP UPSTREAM
OVER NORTHWEST CONUS AND SW CANADA LATER NEXT WEEK. INITIAL PIECE OF
ENERGY EJECTED FROM THE LONG WAVE TROUGH EXPCD TO PUSH INTO THE NRN
PLAINS AND SRN CANADA ON THU AND FRI.  THIS WILL RESULT IN SHIFTING
LOW LEVEL WINDS TO THE SOUTHWEST WHICH WILL USHER WARMER AIR BACK
INTO SRN WI ON THU AND FRI.  STRONGER SHORT WAVE EJECTED EASTWARD
ACROSS THE ROCKIES INTO THE PLAINS ON SATURDAY WILL FURTHER INCREASE
THE SOUTH WINDS WHICH SHOULD PULL DEEPER MOISTURE GRADUALLY
NORTHWARD.  BY SAT...SRN WI WL LIE WITHIN THERMAL RIBBON AND HAVE A
BETTER CHANCE FOR ISENTROPIC UPGLIDE AND SATURATION LEADING TO
INCREASING PRECIP CHANCES.  GFS 5 DAY 500H MEANS INDICATING LARGE
DIPOLAR PATTERN SETTING UP OVER CONUS BY 00Z/20.  LARGE POSITIVE
HEIGHT ANOMOLY OVER 150 METERS OVER ERN CONUS OFFSET BY NEGATIVE
ANOMOLY OVER 200 METERS UPSTREAM OVER WRN CONUS.  THIS REINFORCES
FACT FOR MORE WIDESPREAD PRECIP FOR NEXT WEEKEND.

&&

.AVIATION /00Z TAFS/...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED
THROUGH LATE AFTERNOON AT TAF SITES...WITH INCREASING HIGH CLOUDS.
THE GUSTS WILL SUBSIDE BY SUNSET...BUT SUSTAINED SOUTH WINDS WILL
REMAIN AROUND 10 TO 13 KNOTS THROUGH TONIGHT. LOW LEVEL WIND SHEAR
IS EXPECTED TONIGHT WITH LOW LEVEL JET CLIPPING THE AREA. 2000 FOOT
LEVEL SOUTHWEST WINDS OF 45 TO 50 KNOTS ARE EXPECTED THROUGH THE
NIGHT INTO EARLY SUNDAY.

IFR CEILINGS ARE EXPECTED TO DEVELOP LATER TONIGHT WITH INCREASING
MOISTURE AND MILDER AIRMASS...AROUND 09Z SATURDAY. THESE CLOUDS
SHOULD CONTINUE UNTIL COLD FRONT PUSHES THROUGH THE AREA...MADISON
BY 19Z SUNDAY AND EASTERN SITES BY 20Z TO 21Z SUNDAY. MVFR
VISIBILITIES ALSO POSSIBLE...BUT LOWER CONFIDENCE WITH BREEZY
CONDITIONS SO LEFT OUT OF TAFS.

WINDS MAY WEAKEN FOR A TIME WITH APPROACH AND PASSING OF FRONT
SUNDAY. SCATTERED RAIN SHOWERS ALSO POSSIBLE WITH FRONT AND PASSING
UPPER LEVEL DISTURBANCE. FOR NOW...WILL JUST MENTION VICINITY
SHOWERS IN TAFS DURING THE LATE MORNING AND EARLY AFTERNOON.
SOUTHWEST WINDS SHOULD INCREASE QUICKLY IN THE WAKE OF THE FRONT BY
MID AFTERNOON...WITH GUSTS IN THE 30 TO 35 KNOT RANGE. EASTERN TAF
SITES HAVE BEST SHOT AT HIGHER END GUSTS. VFR CEILINGS ALSO EXPECTED
TO RETURN BEHIND THE FRONT.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT UNTIL 15Z SUNDAY. PRESSURE
GRADIENT REMAINS TIGHT TONIGHT THROUGH SUNDAY NIGHT ACROSS THE
NEARSHORE WATERS. SOUTH/SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE
EXPECTED.

STRONG LOW LEVEL JET PASSING JUST SOUTHEAST OF THE AREA ON SUNDAY
SHOULD BRING FREQUENT 35 TO 40 KNOT SOUTH/SOUTHWEST GALES TO THE
NEARSHORE WATERS. LOW CLOUDS AND BAGGY PRESSURE GRADIENT MAY LIMIT
GUSTS FROM TIME TO TIME DURING THE LATE MORNING. SOUTHWEST GALES
EXPECTED AFTER THE COLD FRONTAL PASSAGE DURING THE AFTERNOON.

THUS...WILL GO WITH A GALE WARNING FROM 15Z SUNDAY TO 00Z
MONDAY...REPLACING THE GALE WATCH. THESE WINDS WILL GENERATE HIGH
WAVES UP TO 6 TO 10 FEET BY SUNDAY...HIGHEST TOWARD THE OPEN WATERS.

BRISK WINDS AND HIGH WAVES SHOULD SLOWLY SUBSIDE SUNDAY NIGHT INTO
MONDAY...AS PRESSURE GRADIENT SLOWLY WEAKENS. A SMALL CRAFT ADVISORY
WILL EVENTUALLY BE NEEDED FOR SUNDAY NIGHT...PERHAPS INTO MONDAY.

BRISK WINDS AND HIGH WAVES ARE POSSIBLE AGAIN TUESDAY INTO TUESDAY
NIGHT...AS A COLD FRONT APPROACHES AND MOVES THROUGH THE REGION.
HIGHEST WAVES WOULD BE TOWARD THE OPEN WATERS.

&&
CONFIDENCE...
TONIGHT AND SUNDAY...MEDIUM.
SUNDAY NIGHT THROUGH TUESDAY...MEDIUM.
TUESDAY NIGHT THROUGH THURSDAY...MEDIUM.
FRIDAY AND SATURDAY...LOW TO MEDIUM.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 15Z/13 FOR LMZ643>646.
     GALE WARNING 15Z/13 TO 00Z/14 FOR LMZ643>646.

&&

SHORT TERM/LONG TERM...MBK
VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Nov 12, 3:14 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CST SAT NOV 12 2011

WIZ046-047-051-052-056>060-062>072-132115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
314 PM CST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

STRENGTHENING LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN A
WINDY DAY ON SUNDAY. WIND GUSTS WILL APPROACH WIND ADVISORY
LEVELS LATER SUNDAY MORNING AND SUNDAY AFTERNOON...WITH THE
STRONGEST WINDS EXPECTED IN SOUTHEAST WISCONSIN. WIND GUSTS OF
40 TO 45 MPH ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-132115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
TROUGH WILL CONTINUE TO CAUSE BLUSTERY SOUTH TO SOUTHWEST WINDS
AND HIGHER WAVES TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE TIGHT PRESSURE GRADIENT WILL CONTINUE ON SUNDAY AS A COLD
FRONT MOVES THROUGH THE REGION. BLUSTERY SOUTH WINDS WILL TURN TO
THE SOUTHWEST AND INCREASE TO GALE LEVELS DURING THE LATE MORNING
AND AFTERNOON. THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING
FOR SUNDAY.

STRONG WEST WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS TUESDAY
INTO WEDNESDAY AS A STRONG COLD FRONT MOVES ACROSS THE WESTERN
GREAT LAKES.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:19 AM CSTSmall Craft AdvisoryMKX30 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.